# SDR SWAA062413

- Difficulty date: July 12, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- Aircraft time: 60,738 hours, 45,077 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26793
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING NR 6 L/E SLAT SKIN CRACKED AT LOWER T/E.  REPAIRED L/E SLAT SKIN PER SWA EA.
